Basem Masaedeh
Basem Masaedeh
استاذ رياضيات- جامعة مؤتة
Verified email at mutah.edu.jo
Title
Cited by
Cited by
Year
On the existence of maximal and minimal solutions of differential equations of non-integer order
SB Hadid, B Masaedeh, S Momani
J. Fract. Calc 9, 41-44, 1996
211996
A new fractional model for the falling body problem
A Ebaid, B Masaedeh, E El-Zahar
Chinese Physics Letters 34 (2), 020201, 2017
202017
Hypergeometric series solution to a class of second-order boundary value problems via Laplace transform with applications to nanofluids
A Ebaid, AM Wazwaz, E Alali, BS Masaedeh
Communications in Theoretical Physics 67 (3), 231, 2017
62017
Regularization of 𝐴_ {𝑝} weights
R Bagby, B Masaedeh
Proceedings of the American Mathematical society 131 (3), 761-764, 2003
22003
Optimal extrapolation of weight conditions
RJ Bagby, B Masaedeh
Panamerican Mathematical Journal 7, 55-64, 1997
11997
On the Continuity and Fixed Point Theorem in the PN-Space
R Al-Btoush, MHM Rashid, BS Masaedeh
ABHATH AL-YARMOUK, 103, 2011
2011
Some Apllications of the Co-Hyponormal Operator
M Rashid, B Masaedeh
Jordan Journal of Mathematics and Statistics (JJMS) 2 (1), 33-42, 2009
2009
On a Common Fixed Point for Compatible Mappings of Type (A)
MHM Rashid, R Al-Btoush, BS Masaedeh
2009
Solution of differential equations of non-integer order in L2 and C spaces
B Masaedeh, S Momani, S Hadid
Mu'tah Lil-Buhooth Wa Al-Dirasat 12 (1), 169-182, 1997
1997
A characterization of Banach space with non expansive map
BS Masaedeh, SB Hadid
Mu'tah Lil-Buhooth Wa Al-Dirasat 11 (6), 37-50, 1996
1996
differential equations of non-integer order
SB Hadid, B Masaedeh
The system can't perform the operation now. Try again later.
Articles 1–11